# SDR MWEA011277

- Difficulty date: September 20, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 46,837 hours, 31,682 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 99582387
- Condition: Cracked
- Location: Station 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION 980 LONGERON RIGHT  --  FABRICATED AND INSTALLED FRAME SPLICE, LONGERON ANGLE AND FILLER FRAME MATERIALS.
